Patient :Two weeks ago I had a bout of diarrhea. Immediately after I had severe stomach cramps and had to go to hospital. The pain subsided after a couple of hours then would occur on and off for the next 5 days, mostly at night, the cramps would wake me up. I had an ultrasound and blood test, everything looked fine. Now two weeks after I am still experiencing some dull pain in my lower right abdomen that comes and goes throughout the day. I'm concerned as two days prior to the stomach pain, I had just began taking accutane 10mgs. I had only taken 2 pills. I'm not sure if this is related or a coincidence, or perhaps that one bout of diarrhea triggered something in my stomach that is taking a while to heal??
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.